Dear Sir, We experienced a very rare case of a severe complication after breast augmentation with 2 different types of injectable materials. At the ages of 22 and 35 years, a female who is now 74 years old underwent breast augmentation with injectable materials for cosmetic purposes at 2 different clinics. Ten years after the second augmentation procedures, breasts became itchy, and erythematous. These symptoms increased over time. At the patient’s first visit to our hospital, both breasts exhibited erythema, subcutaneous varicoses, and deformities (Fig 1). On palpation, the laxity of the breast skin disappeared completely and the foreign body materials seemed to infiltrate into the subcutaneous tissue and breast parenchyma. Preoperative computed tomography (CT) showed diffuse radiopaque images in the superficial layer and solitary radiolucent images with eggshell-like calcification in the deep layer (Fig 1). Magnetic resonance imaging (MRI) generated both T1 high/T2 low and T1 low/T2 high images that were in accordance with the CT findings. The patient underwent extirpation of the injected materials together with the affected skin, the breast parenchyma, and the pectoralis major muscles in the upper pole. This was followed immediately by reconstruction with rectus abdominis musculocutaneous flaps. Eight months later, the lower pole of the affected breast tissue and skin were removed along with the injected materials, followed immediately by reconstruction with latissimus dorsi musculocutaneous flaps. The patient was satisfied with both the symptomatic and cosmetic improvement. We also chemically analyzed the extracted substances by using 13C highresolution magic angle spinning (MAS) nuclear magnetic resonance (NMR) spectroscopy. This analysis revealed clearly that there had been 2 different types of materials present in the breast: one type was in the superficial layer and was composed of hydrocarbon, and the other type was in the deep layer and consisted of silicone gel (Fig 2).